# SDR QXEA2012110901369

- Difficulty date: November 9, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 27,310 hours, 28,115 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Part number: 85227245101
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT LOWER DOOR IS DIFFICULT TO CLOSE.   REMOVED SURROUND, AND STOP FITTING AT THE DOOR APERTURE.  REPLACED STOPPER ON AFT STOP FITTING IAW SRM 51-42-05.
